Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Mindlessness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hello
Doctor :   hi
Doctor :  
how can i help u?
User :   Could you please explain to me a likely cause of an everyday XXXXXXXX, with no prior medical history, to have a radom violent lapse
User :   ?
Doctor :   sure
Doctor :  
Doctor :  
what is joe?
User :   Someone normal, with no medical problems
User :   Everyday XXXXXXXX
User :   An Average Patient
Doctor :   ok

User :   So, if your Average Man, with no medical problems, where to just snap in public, and go violent
User :   Could you give me a likely medical reason as to why?
Doctor :  
random violent lapse of what?
User :   Or is it too outlandish
User :   Sanity
User :   Forgets who he is, and attacks other humans
Doctor :  
User :   Mindlessly
Doctor :  
whats the age/sex?
User :   23-30 Male
Doctor :  
from how many days having this problem?
User :   It happens out of the blue
User :   Nobody was expecting it, not even himself
User :   Is that possible?
Doctor :  
whats ur age?
User :   I am 21
Doctor :   there are many reasons like
Doctor :  
taking cannabis
Doctor :  
psychological illness

Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor